DOI 10.1097/rhu.0b013e31818866d8
All-trans retinoic acid-induced focal myositis, synovitis, and mononeuritis.
Аннотация
All-trans retinoic acid has revolutionized the treatment of acute promyelocytic leukemia, but this therapy is often complicated by the all-trans retinoic acid syndrome. Here we report a patient with newly diagnosed acute promyelocytic leukemia who developed acute focal myositis, synovitis, and possible vasculitis, after receiving all-trans retinoic acid therapy. We review the existing literature on this rare clinical entity, all-trans retinoic acid-induced myositis. This condition can manifest as fever, myalgia, arthralgia, and Sweet syndrome, accompanied by distinct magnetic resonance findings involving the lower extremity musculature. Treatment consists of discontinuation of the offending drug and often high dose corticosteroids.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.